# SDR SWAA2022111058070

- Difficulty date: October 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CAB IN (6 EA) 2022-562008 / [01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CAB IN (6 EA) I.A.W B737-700 AMM 33-51-15-400-802;[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CAB IN (6 EA) I.A.W B737-700 AMM 33-51-15-400-802
